# SDR SWIA2014061938226

- Difficulty date: June 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 39,721 hours, 35,422 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Torque Link
- Condition: Galled
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE FORWARD MOUNT TORQUE LINK ASSEMBLY HAS GALLING IN BUSHING.  INSTALLED NEW LINK ON THE LT ENGINE FWD YOKE MOUNT IAW AMM.
